# SDR 01FDEA00336

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- Aircraft time: 61,037 hours, 44,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP NR 2 MAIN CABIN SEAT TRACK FOUND CRACKED AT BS 870.
